# SDR DALA2020022421347

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Torque Tube
- Condition: Cracked
- Location: Ventral Stairway
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VENTRAL STAIR WAY TORQUE TUBE BEAM AT AFT ACCESSORY COMPARTMENT (CAT) LOG-PAGE UPDATED SUMMARY OF NRC 00794. VENTRAL STAIR WAY TORQUE TUBE BEAM AT AFT ACCESSORY COMPARTMENT WAS REPLACED PER MD 90 SRM 51-30-02, 51-30 -05 AND 51-30-01 VOL. II ALSO D/DWG 9911992 REV. AK (1499831)
